Multivariate stochastic volatility with Bayesian dynamic linear models

Triantafyllopoulos, K. (2008) Multivariate stochastic volatility with Bayesian dynamic linear models. Journal of Statistical Planning and Inference, 138 (4). pp. 1021-1037. ISSN 0378-3758

Abstract

Metadata

Authors/Creators:
  • Triantafyllopoulos, K. (K.Triantafyllopoulos@sheffield.ac.uk)
Keywords: Time series; Volatility; Multivariate; Dynamic linear model; Bayesian; Forecasting; State space; Kalman filter; GARCH; London metal exchange
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 23 Mar 2010 16:09
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1016/j.jspi.2007.03.057
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.jspi.2007.03.057

Share / Export

Statistics